# SDR SIMA2019102415002

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE HAS A 1 1/2" CRACK ALONG LEADING EDGE.-C/A-REPAIRED IAW SRM 55-31-00-995-801
